MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 8MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 8MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-30-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10): concomitant device(s): 300-10-15 - equinoxe replicator plate 1.5mm o/s: (b)(6).310-02-41 - equinoxe, humeral head tall, 41mm (alpha): (b)(6).300-20-02 - equinox square torque define screw drive kit: (b)(6).315-35-00 - glnd kwire: (b)(6).
 
Event or Problem Description
Approximately 5 year(s), 3 month(s) and 21 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Also reported was failed tsa, increased pain with adls, aseptic glenoid and humeral loosening, breakage of components, migration of anchor or screw.Approximately 3.5 years earlier, the patient experienced shoulder pain the radiates from the neck down to the elbow.Shoulder hurts with activity.Has ddd (degenerative disc disease) of c-spine on radiographs.The patient was recommended a follow-up appointment via telemedicine visit to discuss revision procedure.The outcome of this event is considered continuing and the clinical report indicates that this event is definitely related to the device(s) and possibly related to the procedure.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone and/or the humeral component and the bone, which led to aseptic (non-infected) glenoid and humeral loosening respectively.Furthermore, the reported anatomic glenoid fracture and migration may have contributed to the event but cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected investigation clinical codes.

Brand Name
EQUINOXE PRESERVE STEM 8MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20510359
Report Number1038671-2024-04085
Device Sequence Number7045025
Product Code HSD
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date02/21/2025
Date Device Manufactured11/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age77 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite